MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; SYR W/NDLE,HYPODERM,LL,21GX1.5", 3ML

MEDLINE INDUSTRIES LP; SYR W/NDLE,HYPODERM,LL,21GX1.5", 3ML
Catalog Number SYR103217
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility "the plunger is loose and every time that they draw meds instead of the plunger pushing the meds out it goes behind the plunger".To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility "the plunger is loose and every time that they draw meds instead of the plunger pushing the meds out it goes behind the plunger".

Common Device Name
SYR W/NDLE,HYPODERM,LL,21GX1.5", 3ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key19096250
Report Number1417592-2024-00491
Device Sequence Number12664317
Product Code FMF
UDI-Device Identifier10080196449439
UDI-Public10080196449439
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYR103217
Device Lot Number89721020001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/21/2021
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown